# SDR UALA2012100905730

- Difficulty date: October 8, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N922UA
- Make and model: Boeing 737522
- Aircraft serial: 26642
- Aircraft time: 46,007 hours, 33,271 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL FUSE DENTS AFT OF MED 2 LEFT STA 1016 STR 14L ONE EACH DENT AT STA 1088 STR 17L.  NO CRACKS NO INTERNAL DAMAGE, DENTS WITHIN LIMITS.  OK CONTINUED SERVICE.
